Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 59, NWS Miami, FL

July 1, 2011Hendry County, Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jul 1, 2011, 3:33 PM EDT for Hendry County, Palm Beach County, Florida. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2011, 3:33 PM EDT (19:33 UTC)
Expired
Jul 1, 2011, 4:15 PM EDT
In force
42 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

Counties Hendry County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 103 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.6 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2011-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3010 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2011-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3010 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
694 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

479 
WUUS52 KMFL 011933
SVRMFL
FLC051-099-012015-
/O.NEW.KMFL.SV.W.0059.110701T1933Z-110701T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
333 PM EDT FRI JUL 1 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL PALM BEACH COUNTY IN SOUTH FLORIDA.
  EAST CENTRAL HENDRY COUNTY IN SOUTH FLORIDA.

* UNTIL 415 PM EDT

* AT 330 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF
  OKEELANTA TO 6 MILES WEST OF ROTENBERGER WILDLIFE MANAGEMENT       
  AREA...AND MOVING NORTHEAST TO EAST AT 5 MPH.

* THE LINE OF STORMS WILL AFFECT...
  RURAL WESTERN PALM BEACH COUNTY
  AND SURROUNDING COMMUNITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
AVOID WATER. MOVE INDOORS OR INSIDE A VEHICLE IF POSSIBLE. AVOID
USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG
UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO 
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

&&

LAT...LON 2638 8070 2637 8097 2664 8093 2664 8059
      2647 8066
TIME...MOT...LOC 1932Z 228DEG 5KT 2654 8073 2643 8092

$$

BAXTER
2 follow-up statements
576 
WWUS52 KMFL 011950
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
350 PM EDT FRI JUL 1 2011

FLC051-099-012015-
/O.CON.KMFL.SV.W.0059.000000T0000Z-110701T2015Z/
HENDRY FL-PALM BEACH FL-
350 PM EDT FRI JUL 1 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR WEST CENTRAL PALM BEACH AND EAST CENTRAL HENDRY COUNTIES...

AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OKEELANTA TO ROTENBERGER WILDLIFE MANAGEMENT 
AREA...MOVING NORTHEAST TO EAST AT 5 MPH.

THE SEVERE THUNDERSTORMS WILL BE NEAR...
ROTENBERGER WILDLIFE MANAGEMENT AREA...
OKEELANTA...
  AND SURROUNDING COMMUNITIES.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO 
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

LAT...LON 2638 8070 2637 8097 2664 8089 2664 8059
      2647 8066
TIME...MOT...LOC 1950Z 235DEG 5KT 2660 8072 2641 8084

$$

BAXTER
300 
WWUS52 KMFL 012007
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
407 PM EDT FRI JUL 1 2011

FLC051-099-012016-
/O.EXP.KMFL.SV.W.0059.000000T0000Z-110701T2015Z/
HENDRY FL-PALM BEACH FL-
407 PM EDT FRI JUL 1 2011

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL PALM BEACH AND
EAST CENTRAL HENDRY COUNTIES WILL EXPIRE AT 415 PM EDT...

THE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LIMITS BUT ARE STILL
OCCURRING OVER WEST CENTRAL PALM BEACH COUNTY. THESE STORMS CAN STILL
PRODUCE FREQUENT LIGHTNING...GUSTY WINDS TO 40 MPH...VERY HEAVY
RAINFALL...AND SMALL HAIL. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL
MEDIA FOR THE LATEST UPDATES.

LAT...LON 2638 8070 2637 8097 2664 8089 2664 8059
      2647 8066
TIME...MOT...LOC 2006Z 235DEG 5KT 2661 8070 2642 8082

$$

BAXTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 2:50 PM EDT, 43 minutes earlier.

Area forecast discussion, Jul 1, 2:50 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
250 PM EDT FRI JUL 1 2011

.DISCUSSION...

A SURFACE AND LOW LEVEL TROUGH AND ASSOCIATED CLOUDINESS HAS
CONTINUED TO SINK SOUTHWARD INTO THE CENTRAL GULF...ACROSS CENTRAL
FLORIDA AND INTO THE ADJACENT ATLANTIC WATERS. AND THE LATEST
GUIDANCE AND WATER VAPOR IMAGERY CONTINUE TO INDICATE AN UPPER TO
MID LEVEL TROUGH CONTINUING TO BUILD SOUTHWARD ACROSS THE
SOUTHEAST U.S AND INTO THE FLORIDA PENINSULA.

THERE IS CERTAINLY SOME UNCERTAINTY IN THE FORECAST OVER THE
HOLIDAY WEEKEND. MOST OF THE MODEL GUIDANCE SUGGESTS THAT THE
TROUGH AND MOISTURE ACROSS CENTRAL FLORIDA WILL CONTINUE TO SLOWLY
SINK SOUTHWARD AND WILL LIKELY APPROACH SOUTH FLORIDA LATE TONIGHT
INTO SATURDAY. AFTER THAT THERE IS SOME DISAGREEMENT IN THE
GUIDANCE ON JUST HOW MUCH THAT BOUNDARY AND ASSOCIATED MOISTURE WILL
PENETRATE ACROSS THE REGION. AS A COMPROMISE BETWEEN THE
CONFLICTING GUIDANCE...THE FORECAST FOR SATURDAY CONTINUES THE
TREND OF RECENT DAYS...I.E. SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS...MAINLY IN THE AFTERNOON AND EVENING. EVEN IF THE
BOUNDARY IN CENTRAL FLORIDA DOES NOT COMPLETELY MOVE ACROSS THE
REGION...THERE WILL STILL BE RESIDUAL TROPICAL MOISTURE ACROSS THE
REGION AND THE AFOREMENTIONED MID TO UPPER LEVEL TROUGH IS
FORECAST TO STILL EXTEND INTO THE FLORIDA PENINSULA AND MAY BE IN
A FAVORABLE POSITION TO ENHANCE LOCAL CONVECTION.

FOR SUNDAY AND MONDAY...GUIDANCE CONTINUES TO INDICATE THAT
LINGERING BOUNDARY LAYER MOISTURE WILL PERSIST ACROSS THE
REGION...AL TOUGH THE GUIDANCE INDICATES LESS POTENTIAL FOR
CONVECTION BUT SCATTERED SHOWERS AND THUNDERSTORMS ARE IN THE
FORECAST BUT WITH LESS COVERAGE ACROSS THE PENINSULA AND ADJACENT
WATERS EXPECTED.

&&

.MARINE...

A WEAK PRESSURE GRADIENT ACROSS THE REGION IS FORECAST TO PERSIST
THROUGH THE FORECAST PERIOD. SEAS WILL BE MAINLY TRANQUIL THROUGH
THE FORECAST PERIOD WITH WINDS ACROSS THE REGIONAL WATERS NEAR 10
KNOTS OR LESS.

&&

.FIRE WEATHER...

NO FIRE WEATHER CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  74  88  73  89 / 40 50 30 30
FORT LAUDERDALE  76  88  77  89 / 30 50 30 30
MIAMI            75  88  75  90 / 30 50 30 30
NAPLES           75  89  74  91 / 30 50 30 30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE...60/BD
AVIATION/RADAR/FIRE...85/AG
Hazardous weather outlook, Jul 1, 4:00 AM EDT, 11 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
400 AM EDT FRI JUL 1 2011

FLZ063-066>075-168-172>174-012200-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
400 AM EDT FRI JUL 1 2011

...A FEW STRONG THUNDERSTORMS POSSIBLE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON
THROUGH THE EARLY EVENING. A FEW OF THE THUNDERSTORMS COULD BECOME
STRONG, CONTAINING FREQUENT LIGHTING STRIKES, STRONG GUSTY WINDS AND
HEAVY RAINS.

WIND: THE STRONGEST THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WIND
GUSTS TO AROUND 50 MPH.

FLOODING: LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. SLOW STORM
MOVEMENT MAY RESULT IN MINOR STREET FLOODING IN SOME LOCALES.

RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS AT THE LOCAL
ATLANTIC BEACHES DUE TO A SOUTHEAST WIND NEAR 10 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE EXPECTED TO DEVELOP EACH DAY...WITH THE PRIMARY
RISK BEING LIGHTNING STRIKES...GUSTY WINDS AND HEAVY DOWNPOURS.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jul 1, 2:10 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
210 PM EDT FRI JUL 1 2011

FLZ069-070-011845-
COASTAL COLLIER COUNTY FL INLAND COLLIER COUNTY FL
210 PM EDT FRI JUL 1 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN COLLIER COUNTY

* UNTIL 245 PM EDT

* AT 206 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR GOLDEN GATE ESTATES...AND MOVING NORTHEAST
  AT 10 MPH.

* THE STORM WILL AFFECT...
  BIG CORKSCREW ISLAND...
  AND SURROUNDING COMMUNITIES.

FREQUENT LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP TO
NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE
ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

LAT...LON 2632 8172 2632 8166 2642 8166 2643 8166
      2643 8157 2649 8156 2634 8128 2606 8144
      2623 8176
TIME...MOT...LOC 1811Z 217DEG 10KT 2626 8160

85-GIBBS
Special weather statement, Jul 1, 2:34 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
234 PM EDT FRI JUL 1 2011

FLZ067-068-071-072-011900-
INLAND BROWARD COUNTY FL INLAND PALM BEACH COUNTY FL METRO BROWARD
COUNTY FL METRO PALM BEACH COUNTY FL
234 PM EDT FRI JUL 1 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL BROWARD COUNTY
  SOUTH CENTRAL PALM BEACH COUNTY

* UNTIL 300 PM EDT

* AT 230 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 6 MILES SOUTHWEST OF LOXAHATCHEE NATIONAL
  WILDLIFE REFUGE...AND MOVING SOUTH AT 10 MPH.

* THE STORM WILL AFFECT...
  RURAL SOUTHERN PALM BEACH COUNTY
  AND SURROUNDING COMMUNITIES.

FREQUENT LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP TO
NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE
ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

LAT...LON 2629 8061 2660 8038 2659 8018 2625 8029
TIME...MOT...LOC 1833Z 014DEG 10KT 2645 8032

85-GIBBS
Special weather statement, Jul 1, 2:51 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
251 PM EDT FRI JUL 1 2011

FLZ072-074-172-173-011915-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL METRO BROWARD
COUNTY FL METROPOLITAN MIAMI DADE FL
251 PM EDT FRI JUL 1 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN BROWARD COUNTY
  NORTHEASTERN MIAMI-DADE COUNTY

* UNTIL 315 PM EDT

* AT 248 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR EL PORTAL...AND MOVING EAST AT 5 MPH.

* THE STORM WILL AFFECT...
  LIBERTY CITY...
  EL PORTAL...
  MIAMI SHORES...
  AND SURROUNDING COMMUNITIES.

FREQUENT LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP TO
NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE
ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

LAT...LON 2580 8012 2580 8014 2581 8015 2584 8014
      2585 8015 2588 8015 2579 8018 2578 8032
      2593 8033 2602 8015
TIME...MOT...LOC 1851Z 265DEG 4KT 2586 8023

85-GIBBS
Special weather statement, Jul 1, 2:52 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
252 PM EDT FRI JUL 1 2011

FLZ066-070-011930-
HENDRY FL INLAND COLLIER COUNTY FL
252 PM EDT FRI JUL 1 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL HENDRY COUNTY
  NORTH CENTRAL COLLIER COUNTY

* UNTIL 330 PM EDT

* AT 248 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR HENDRY CORRECTIONAL I/A/P...AND MOVING
  EAST AT 10 MPH.

* THE STORM WILL AFFECT...
  HENDRY CORRECTIONAL I/A/P...
  AND SURROUNDING COMMUNITIES.

FREQUENT LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP TO
NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE
ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

LAT...LON 2648 8104 2624 8103 2622 8132 2641 8136
TIME...MOT...LOC 1853Z 260DEG 10KT 2632 8123

85-GIBBS
Special weather statement, Jul 1, 3:08 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
308 PM EDT FRI JUL 1 2011

FLZ067-068-071-072-011945-
INLAND BROWARD COUNTY FL INLAND PALM BEACH COUNTY FL METRO BROWARD
COUNTY FL METRO PALM BEACH COUNTY FL
308 PM EDT FRI JUL 1 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL BROWARD COUNTY
  CENTRAL PALM BEACH COUNTY

* UNTIL 345 PM EDT

* AT 302 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
  LOXAHATCHEE NATIONAL WILDLIFE REFUGE TO 8 MILES NORTHWEST OF CORAL
  SPRINGS...AND MOVING EAST AT 5 MPH.

* THE LINE OF STORMS WILL AFFECT...
  LOXAHATCHEE NATIONAL WILDLIFE REFUGE...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

THESE STORMS ARE ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
FUNNEL CLOUDS.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2661 8013 2629 8018 2628 8048 2664 8048
TIME...MOT...LOC 1907Z 300DEG 2KT 2651 8021 2633 8038

BAXTER
Special weather statement, Jul 1, 3:17 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
317 PM EDT FRI JUL 1 2011

FLZ066-067-070-071-012000-
HENDRY FL INLAND BROWARD COUNTY FL INLAND COLLIER COUNTY FL INLAND
PALM BEACH COUNTY FL
317 PM EDT FRI JUL 1 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN BROWARD COUNTY
  SOUTHWESTERN PALM BEACH COUNTY
  SOUTHEASTERN HENDRY COUNTY
  EAST CENTRAL COLLIER COUNTY

* UNTIL 400 PM EDT

* AT 312 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES
  EAST OF HOLEY LAND WILDLIFE MANAGEMENT AREA TO 4 MILES WEST OF BIG
  CYPRESS SEMINOLE INDIAN RESERVATION. THESE STORMS WERE WERE NEARLY
  STATIONARY.

* THE LINE OF STORMS WILL AFFECT...
  HOLEY LAND WILDLIFE MANAGEMENT AREA...
  BIG CYPRESS SEMINOLE INDIAN RESERVATION...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH AND HAIL UP TO DIME SIZE. LIGHTNING IS THE
NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS
AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER
IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2629 8049 2624 8103 2647 8105 2654 8047
TIME...MOT...LOC 1916Z 275DEG 2KT 2648 8060 2631 8103

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 2:07 PM EDTSpecial Weather StatementMFLPalm Beach23 min
Jul 1, 2:10 PM EDTSpecial Weather StatementMFLCollier35 min
Jul 1, 2:34 PM EDTSpecial Weather StatementMFLPalm Beach26 min
Jul 1, 2:51 PM EDTSpecial Weather StatementMFLBroward24 min
Jul 1, 2:52 PM EDTSpecial Weather StatementMFLHendry38 min
Jul 1, 3:08 PM EDTSpecial Weather StatementMFLPalm Beach37 min
Jul 1, 3:17 PM EDTSpecial Weather StatementMFLBroward43 min
Jul 1, 3:36 PM EDTSpecial Weather StatementMFLGlades39 min
Jul 1, 3:38 PM EDTSpecial Marine WarningMFL26 min
Jul 1, 4:00 PM EDTSpecial Weather StatementMFLPalm Beach30 min
Jul 1, 5:38 PM EDTSpecial Marine WarningMFL22 min
Jul 1, 5:50 PM EDTAreal Flood AdvisoryMFLGlades115 min
Jul 1, 6:07 PM EDTSpecial Weather StatementMFLGlades38 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.